# SDR DALA1014939874

- Difficulty date: June 25, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 69,769 hours, 64,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY LIGHTS AT ROW 9 TO 13 INOP.  MX REPLACED POWER SUPPLY AND OVER WING LIGHT ASSY IAW MM 33-50-01. OPS CHECK OF LIGHTS, NOW CHECK GOOD.
